Jensen's inequality and $m$-convex functions

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, University of Jiroft, Iran

2 Department of Mathematics, Sirjan University of Technology, Sirjan, Iran



In this paper, we generalize the Jensen's inequality for $m$-convex functions and we present a correction of Jensen's inequality which is a better than the generalization of this inequality for $m$-convex functions. ّFinally we have found new lower and upper bounds for Jensen's discrete inequality.


[1] H. Barsam, S. M. Ramezani and Y. Sayyari, On the new Hermite-Hadamard type inequalities for s-convex functions, 
      Afr. Mat., 32, (2021), 1355-1367.
[2] H. Barsam and A.R. Sattarzadeh, Hermite-Hadamard inequalities for uniformly convex functions and Its Applications  
     in Means, Miskolc Math. Notes, 21(2), (2020), 621-630.
[3] S.S. Dragomir,  A converse result for Jensen's discrete inequality via Grüss inequality and applications in information 
     theory, Analele Univ. Oradea, Fasc. Math., 7, (1999-2000), 178-189.
[4] S.S. Dragomir,  On some new inequalities of Hermite-Hadamard type for m-convex functions, Tamkang J. Math., 33(1), 
     (2002), 45-55.
[5] S.S. Dragomir and  C.J. Goh, Some bounds on entropy measures in Information Theory, Appl. Math. Lett., 10(3), (1997), 
[6] S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
[7] D.S. Mitrinovic, Analytic Inequalities, Springer, New York, 1970.
[8] Z. Pavic and M. Avci Ardic, The most important inequalities of m-convex functions, Turk. J. Math., 41(3), (2017), 
[9] M.Z. Sarikaya, H. Budak and F. Usta,  Some generalized integral inequalities via fractional integrals, Acta Math. Univ. 
     Comen., New Ser., 89(1), (2020), 27-38.
[10] Y.Sayyari and  H. Barsam, Hermite-Hadamard type inequality for m-convex functions by using a new inequality for  
        differentiable functions, J. Mahani Math. Res. Cent., 9(2), (2020), 55-67.
[11] S. Simic, Jensen’s inequality and new entropy bounds, Appl. Math. Lett., 22(8), (2009), 1262-1265.